PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 67 | 1 | 59-64
Tytuł artykułu

Existence and uniqueness theorems for fourth-order boundary value problems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We establish the existence and uniqueness theorems for a linear and a nonlinear fourth-order boundary value problem. The results obtained generalize the results of Usmani [4] and Yang [5]. The methods used are based, in principle, on [3], [5].
Rocznik
Tom
67
Numer
1
Strony
59-64
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-02-07
poprawiono
1996-08-20
Twórcy
  • Institute of Mathematics, University of Mining and Metallurgy, Mickiewicza 30, 30-059 Kraków, Poland
Bibliografia
  • [1] M. S. Berger, Nonlinearity and Functional Analysis, Academic Press, New York, 1977.
  • [2] T. Kato, Perturbation Theory for Linear Operators, Springer, 1966.
  • [3] J. Mawhin, Contractive mappings and periodically perturbed conservative systems, Arch. Math. (Brno) 12 (1976), 67-74.
  • [4] R. A. Usmani, A uniqueness theorem for a boundary value problem, Proc. Amer. Math. Soc. 77 (1979), 329-335.
  • [5] Y. Yang, Fourth-order two-point boundary value problems, Proc. Amer. Math. Soc. 104 (1988), 175-180.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv67z1p59bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.